# SDR SWAA2022040683406

- Difficulty date: March 13, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT 2022-129765 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 2000053402; CAL DUE DATE: 23-APR-22 TOOL USED PN ULTRASONIC EQUIPMENT PN: 45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPAIRED STRINGER 26L LOCATED BTW BS 500D AND BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVUDUAL SIGNOFF BELOW.;[04] REPAIRED STRINGER 26L LOCATED BTW BS 500D AND BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206. RII ;SEE INDIVUDUAL SIGNOFF BELOW.
